Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from tremors, slow physical, mental development. Taking eltroxin. History of hypothyroidism. Treatment?

Dear Sir, I have been suffering from Hypothyroidism since childhood [age 3]. Now I am 28 yrs old. Still I am suffering from hyothyroidism symptoms like tremors, very slow mental & physical progress & development. I am weak. My every activity is very slow. I have been taking treatment of Dr. . I am having Eltroxin 100mg daily 1+half pill in the early morning before breakfast. Is Hypothyroidism cured completely? Please consult.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic.

To make sure that hypothyroidism is the cause of these symptoms, you will need to check your thyroid function tests. Accordingly, your doctor may adjust the dose of the prescribed medications.

Dr Ahmad
Answered: Wed, 5 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor